Alert archive / California / High Surf Advisories in 2012
High Surf Advisory 12, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this high surf advisory at Nov 29, 2012, 3:14 AM PST for 4 counties in California. It took effect at Nov 30, 2012, 9:00 AM PST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2012, 3:14 AM PST (11:14 UTC)
- In effect from
- Nov 30, 2012, 9:00 AM PST
- Expired
- Dec 1, 2012, 9:07 AM PST
- In force
- 24 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties City and County of San Francisco, CA, Monterey County, CA, San Mateo County, CA, Santa Cruz County, CA
The radar
The San Francisco radar (KMUX), 12 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 00:00Z, 11.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
318 WHUS46 KMTR 291114 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 314 AM PST THU NOV 29 2012 CAZ006-509-529-530-301115- /O.NEW.KMTR.SU.Y.0012.121130T1700Z-121201T1200Z/ SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 314 AM PST THU NOV 29 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 4 AM PST SATURDAY. * WAVES AND SURF...WEST SWELL INCREASING TO 14 TO 16 FEET. * TIMING...FRIDAY AND FRIDAY NIGHT * IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ505-301115- /O.EXT.KMTR.SU.Y.0011.121130T0200Z-121201T1200Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 314 AM PST THU NOV 29 2012 ...HIGH SURF ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST SATURDAY... * WAVES AND SURF...COMBINED SEAS 16 TO 19 FEET AT THE COAST * TIMING...TONIGHT THROUGH FRIDAY NIGHT * IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
552 WHUS46 KMTR 302150 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 150 PM PST FRI NOV 30 2012 CAZ505-011200- /O.CON.KMTR.SU.Y.0011.000000T0000Z-121201T1200Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 150 PM PST FRI NOV 30 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... * WAVES AND SURF...COMBINED SEAS 14 TO 17 FEET AT THE COAST * TIMING...FRIDAY AND FRIDAY NIGHT * IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ006-509-529-530-011200- /O.CON.KMTR.SU.Y.0012.000000T0000Z-121201T1200Z/ SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 150 PM PST FRI NOV 30 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... * WAVES AND SURF...WEST SWELL INCREASING TO 14 TO 16 FEET. * TIMING...FRIDAY AND FRIDAY NIGHT * IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
921 WHUS46 KMTR 010108 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 508 PM PST FRI NOV 30 2012 CAZ505-011800- /O.EXT.KMTR.SU.Y.0011.000000T0000Z-121201T1800Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 508 PM PST FRI NOV 30 2012 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM PST SATURDAY... * WAVES AND SURF...COMBINED SEAS 14 TO 17 FEET AT THE COAST. THE LARGEST BREAKING WAVES CAN BE EXPECTED AT POINT AND DEEP WATERS BREAKS. * TIMING...FRIDAY NIGHT THROUGH SATURDAY MORNING. * IMPACTS...HIGH SURF CONDITIONS WILL PRODUCE STRONG RIP CURRENTS...SNEAKER WAVES AND POSSIBLE EROSION AT AREA BEACHES. USE CAUTION WHEN VISITING BEACHES AND DO NOT TURN YOUR BACK TO THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS...SNEAKER WAVES AND LOCALIZED BEACH EROSION. && $$ CAZ006-509-529-530-011800- /O.EXT.KMTR.SU.Y.0012.000000T0000Z-121201T1800Z/ SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 508 PM PST FRI NOV 30 2012 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM PST SATURDAY... * WAVES AND SURF...WEST SWELL 14 TO 16 FEET. THE LARGEST BREAKING WAVES CAN BE EXPECTED AT POINT AND DEEP WATERS BREAKS. * TIMING...FRIDAY NIGHT THROUGH SATURDAY MORNING. * IMPACTS...HIGH SURF CONDITIONS WILL PRODUCE STRONG RIP CURRENTS...SNEAKER WAVES AND POSSIBLE EROSION AT AREA BEACHES. USE CAUTION WHEN VISITING BEACHES AND DO NOT TURN YOUR BACK TO THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS...SNEAKER WAVES AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
253 WHUS46 KMTR 011341 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 541 AM PST SAT DEC 1 2012 CAZ505-021300- /O.EXT.KMTR.SU.Y.0011.000000T0000Z-121202T1300Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 541 AM PST SAT DEC 1 2012 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 5 AM PST SUNDAY... * WAVES AND SURF...COMBINED SEAS 14 TO 17 FEET AT THE COAST. THE LARGEST BREAKING WAVES CAN BE EXPECTED AT POINT AND DEEP WATERS BREAKS. * TIMING...FRIDAY NIGHT THROUGH SUNDAY MORNING. * IMPACTS...HIGH SURF CONDITIONS WILL PRODUCE STRONG RIP CURRENTS...SNEAKER WAVES AND POSSIBLE EROSION AT AREA BEACHES. USE CAUTION WHEN VISITING BEACHES AND DO NOT TURN YOUR BACK TO THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS...SNEAKER WAVES AND LOCALIZED BEACH EROSION. && $$ CAZ006-509-529-530-021300- /O.EXT.KMTR.SU.Y.0012.000000T0000Z-121202T1300Z/ SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 541 AM PST SAT DEC 1 2012 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 5 AM PST SUNDAY... * WAVES AND SURF...WEST SWELL 14 TO 16 FEET. THE LARGEST BREAKING WAVES CAN BE EXPECTED AT POINT AND DEEP WATERS BREAKS. * TIMING...FRIDAY NIGHT THROUGH SUNDAY MORNING. * IMPACTS...HIGH SURF CONDITIONS WILL PRODUCE STRONG RIP CURRENTS...SNEAKER WAVES AND POSSIBLE EROSION AT AREA BEACHES. USE CAUTION WHEN VISITING BEACHES AND DO NOT TURN YOUR BACK TO THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS...SNEAKER WAVES AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
281 WHUS46 KMTR 011707 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 907 AM PST SAT DEC 1 2012 CAZ505-011815- /O.CAN.KMTR.SU.Y.0011.000000T0000Z-121202T1300Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 907 AM PST SAT DEC 1 2012 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS CANCELLED THE HIGH SURF ADVISORY. $$ CAZ006-509-529-530-011815- /O.CAN.KMTR.SU.Y.0012.000000T0000Z-121202T1300Z/ SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 907 AM PST SAT DEC 1 2012 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS CANCELLED THE HIGH SURF ADVISORY. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high surf advisory went out at Nov 28, 10:44 PM PST, 4 hours 30 minutes earlier.
Area forecast discussion, Nov 28, 10:44 PM PST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1044 PM PST WED NOV 28 2012
...SIGNIFICANT RAINFALL EXPECTED FROM THURSDAY NIGHT THROUGH SUNDAY...
.DISCUSSION...AS OF 8:33 PM PST WEDNESDAY...THE COLD FRONT THAT
BROUGHT RAIN AND WINDS TO THE AREA TODAY HAS MOVED TO THE SOUTH
AND EAST. LATEST RADAR SCANS SHOW SHOWER ACTIVITY HAS MOSTLY ENDED
ACROSS THE CWA. THE HIGHEST RAINFALL TOTALS TODAY OCCURRED IN THE
SANTA LUCIAS WHERE NEARLY 3 INCHES FELL. THE NEXT HIGHEST WAS IN
NORTHERN SONOMA COUNTY...THE VENADO GAUGE WHICH REACHED 2.04
INCHES. AROUND THE BAY AREA SAW FROM AROUND A QUARTER OF AN INCH
TO THREE QUARTERS OF AN INCH EXCEPT FOR IN THE HIGHER TERRAIN
WHERE OVER 1.5 INCH WAS MEASURED. LESSER AMOUNTS WERE MEASURED IN
THE LOWER ELEVATIONS OF MONTEREY AND SAN BENITO COUNTIES...A FEW
TENTHS TO AROUND A HALF INCH.
THE AREA IS CURRENTLY UNDER A BRIEF BREAK BETWEEN SYSTEMS. CLOUDS
ARE EXPECTED TO INCREASE TOMORROW AS WILL SOUTHERLY WINDS AGAIN
AHEAD OF THE NEXT FRONT. SOUTHEAST WINDS ARE FORECAST TO BE BREEZY
THURSDAY MORNING FROM THE BAY AREA NORTHWARD...THEN INCREASE BY
EVENING ACROSS ALL AREAS. A WIND ADVISORY MIGHT NEED TO BE
CONSIDERED FOR THE HIGHER TERRAIN AREAS. ALTHOUGH LIGHT RAIN IS
EXPECTED TO BEGIN AS EARLY AS MIDDAY THURSDAY...THE HEAVIER RAIN
EXPECTED WITH THE FRONT IS EXPECTED TO BEGIN IN EARLY FRIDAY MORNING
ACROSS THE NORTH BAY...THEN SPREAD SOUTH INTO THE BAY AREA BY MID
MORNING...AND INTO THE MONTEREY BAY AREA BY NOON. AS THIS SYSTEM
IS PROGGED TO BE SLOWER MOVING...HIGHER RAINFALL RATES ARE
EXPECTED. LATEST QPF NUMBERS FROM THE CNRFC GIVE 2-DAY TOTALS OF
4-6 INCHES BY 4 AM SATURDAY ACROSS THE MOUNTAINS OF SONOMA AND
SANTA CRUZ COUNTIES WITH LESSER AMOUNTS ELSEWHERE. ADDITIONAL RAIN
SYSTEMS MOVING THROUGH SATURDAY AND SUNDAY WILL LIKELY LEAD TO
SOME URBAN AND OR SMALL STREAM FLOODING AT TIMES. OCCASIONAL GUSTY
WINDS WILL ALSO PROVIDE THE POSSIBILITY OF DOWNED POWER LINES AND
TREES.
THE LAST SYSTEM IS FORECAST TO MOVE THROUGH ON SUNDAY AND HIGH
PRESSURE IS SLATED TO BUILD OVER THE WEST FOR A DRYING TREND GOING
INTO NEXT WEEK.
&&
.AVIATION...AS OF 10:44 PM PST WEDNESDAY...MAINLY HIGH CLOUDS OVER
AREA TERMINALS TONIGHT IN THE POST FRONTAL ENVIRONMENT. VFR
CONDITIONS AND LIGHT SOUTHERLY WINDS EXPECTED TO PERSIST THROUGH
TONIGHT. THE NEXT STORM IN THE SERIES IS ANTICIPATED TO MOVE INTO
THE NORTH BAY THURSDAY MORNING WITH SOUTHERLY WINDS BECOMING
STRONG AND GUSTY ACROSS THE REGION AFTER 16Z. SHOWERS EXPECTED TO
MOVE INTO THE BAY AREA IN THE LATE AFTERNOON AND EVENING.
VICINITY OF KSFO...VFR CONDITIONS WITH MODERATE SOUTH TO
SOUTHEASTERLY WINDS EXPECTED THROUGH TONIGHT. WINDS WILL PICK
UP TO 15 TO 20 KT WITH GUSTS TO AROUND 25 KT AFTER 16Z THURSDAY
AFTERNOON.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS WITH MODERATE EAST
WINDS EXPECTED THROUGH TONIGHT. WINDS WILL PICK UP TO AROUND 15
KT AFTER 16Z THURSDAY AFTERNOON.
&&
.MARINE...AS OF 2:45 PM PST WEDNESDAY...A DEEP LOW PRESSURE SYSTEM
IN THE EASTERN PACIFIC IS GENERATING LARGE SWELLS THAT WILL BEGIN
TO ARRIVE TOMORROW. AS SOUTHERLY WINDS AHEAD OF THE SYSTEM
INCREASE THE COMBINED SEAS WILL RISE TO AS HIGH AS 18 FEET. SEAS
AT COAST IN THE NORTH BAY MAY REACH AS HIGH AS 16 FEET LEADING TO
HIGH SURF CONDITIONS...SEE SFOCFWMTR FOR DETAILS.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PT ARENA TO PT REYES 0-10 NM FROM 3 AM
SCA...PT REYES TO PIGEON PT 0-10 NM FROM 3 AM
SCA...ROUGH BAR ADVISORY FOR SF BAR
&&
PUBLIC FORECAST: SIMS
AVIATION/MARINE: CW
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREAHazardous weather outlook, Nov 28, 2:10 PM PST, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 210 PM PST WED NOV 28 2012 CAZ006-506>513-516>518-528>530-292215- SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 210 PM PST WED NOV 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT SCATTERED SHOWERS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY VERY WET WEATHER ALONG WITH GUSTY WINDS ARE FORECAST THROUGH SUNDAY AS TWO STRONG SYSTEMS MOVE THROUGH OUR AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ505-292215- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 210 PM PST WED NOV 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WAVES TO 16 FEET ARE EXPECTED THURSDAY INTO EARLY FRIDAY. *** COASTAL FLOOD WARNING SFOCFWMTR *** VERY WET WEATHER ALONG WITH GUSTY WINDS ARE FORECAST THROUGH SUNDAY AS TWO STRONG SYSTEMS MOVE THROUGH OUR AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 3:00 AM PST | Gale Warning | MTR | 30 hr | |
| Nov 29, 3:00 AM PST | Small Craft Advisory | MTR | 24 hr | |
| Nov 29, 11:22 AM PST | Flash Flood Watch | MTR | Marin, Monterey, Napa, City and County of San Francisco, San Mateo, Santa Clara and 2 more | 3 days |
| Nov 29, 11:23 AM PST | Wind Advisory | MTR | Marin, Monterey, City and County of San Francisco, San Mateo, Santa Clara, Santa Cruz and 1 more | 27 hr |
Nearby
High Surf Advisories in California, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.